MAUDE Adverse Event Report: ARTHREX, INC. TELESCOPING LAG SCREW, 10.5 MM X 90 MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TELESCOPING LAG SCREW, 10.5 MM X 90 MM; INTRAMED FIXATN ROD AND ACCESS
Model Number TELESCOPING LAG SCREW, 10.5 MM X 90 MM
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/4/2025, it was reported by a sales representative via email that an ar-9094-090 telescoping lag screw would not collapse after removing the telescoping actuator.The screw was removed and replaced with a new screw.This was discovered during a procedure on (b)(6) 2025.No further.Information was reported.Additional information was requested on 3/12/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to user error of the device due to an early weight and/or load bearing substantially increases implant loading and increases the risk of loosening, bending, or breaking the device.

Brand Name
TELESCOPING LAG SCREW, 10.5 MM X 90 MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21663435
Report Number1220246-2025-01099
Device Sequence Number12701914
Product Code HSB
UDI-Device Identifier00888867409996
UDI-Public00888867409996
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTELESCOPING LAG SCREW, 10.5 MM X 90 MM
Device Catalogue NumberAR-9094-090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown